# SDR SWAA2022012462293

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 45,511 hours, 27,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED L1 EMERGENCY ESCAPE SLIDE COMING OUT ; / [01] REPACKED FWD ENTRY DOOR L1 EMRG. ESCAPE SLIDE PER AMM 25-61-01
